My problems with Xanax my Addiction


Oh well so I have been doing a lot of research on the problems I am having with long term use of Xanax, and I also got to tell you this first, I did take 1.0mg of Xanax like 5 minutes ago and here is the reason why, it seems that quitting cold turkey is a bit dangerous and very uncomfortable as I already know, I have had sweats, shakes, light sensitivity, visual hallucinations, audible hallucinations, and that is just with the withdrawal symptoms right now. I have been taking Xanax almost 10 years and the long term effects are kind of unique, seizures, blackouts, short term memory loss. Long term use has been associated by some with cognitive damage. This means a potential decline in intelligence, ability to pay attention and concentrate, and decreased memory. Stopping Xanax does not always reverse these changes. So there we have it, it is also known to cause urinary problems which I have and use of Xanax over an extended period of time may lead to serious problems upon stopping. The milder problems include anxiety, unpleasant thoughts, and disorientation. Rarer but more serious discontinuation issues include extreme sense-sensitivity, seizures and psychosis. And the fact that even after I stop I can still have long term side effects just from stopping, they even have a name for it, benzodiazepines addiction disorder. Just what I need another disorder, right???

I am going to do the taper down method and even though I might have problems in the long term I think that stopping at this point is my only choice, with all the problems that this has cause me over the years and then all this crap with the Seraquil over the last month, I am thinking of quitting all my meds for my disorders, and sticking to me normal meds for stomach, blood pressure and depression and allergies, oh and the Adderall, but hell if I stop the Xanax I might get my concentration back, and be able to focus.

Now I do want all of you to understand that I have never taking more than the dose than I should and I will never do that but I have seen a progression developing over the years I started on .25mg as needed for panic disorder and GAD, the it went to .25mg 2 times a day then it went to .50mg a 2 times a day, then 3 times a day and then it finally had gotten to 4 times a day at 1.0mg and even then I was only taking 2.0mg at night to go to sleep and not taking it during the day, so that left me a lot of pills and my refills were always way after the due date. So I am calling it an addiction because of the with drawl symptoms I feel after not using it for several days or so and for the long term effects that it has done to my body and brain. Ok well back to my misery, thanks for the support and I have received no ill replies to my posts, think I am going to take Buddhism, ya why not.

Alright so I repeated myself I think, I talked to my Doctor about 6:40pm and he suggested that I come and see him the first part of next week and until then he wants me to continue on my regular dosage or the dose that I have been taking until then starting then he wants me to break it down by half every week until I am taking none at all, and he and I are going to talk about the, oh wait get this he told me that he didn’t really want me taking Xanax either but never said anything all these years, sorry had to get that out, other medications I am on and what the hell they might be doing to my body also.

Weird I have small tremors, not cold or hot just fine, visual ok, hearing ok, still have rigid muscles and like electric shocks every once in a while, but other than that my mind is clear, my appetite is much better and I feel much better just after only taking half of the dosage I allow myself every day, and I guess I had better explain how I take the medicine but let me check to see if I already have or not, nope already done, so let’s not go over it again.

With much gratitude and devotion,

King of the benzo’s Dan Kline

Advertisements

6 Responses to “My problems with Xanax my Addiction”

  1. I visited many sites however the audio feature for audio songs present at this web site is truly fabulous.

  2. It’s difficult to go cold turkey on any drugs, legal or otherwise. It can cause a lot of physiological disruption, and can end up causing worse problems than if you had stayed on it. My personal opinion is that you should wean yourself off it slowly.

    • i am in the process of that my friend, and rereading your book chapter by chapter, well it really helped me to get through the last few days, it distracted me and kept me focused on something other than my problems, i can never tell you how much your writing this has helped in this instance. i wish that i could shake your hand and tell you in person, but this will have to do. i hope like hell that this gets published soon.

  3. I was on Wellbutrin for awhile….I went cold turkey because what I was feeling was scaring me. Other than feeling dizzy and light headed I was ok but some of the things you are on can be extremely dangerous to quit cold turkey. I am trying to handle things without drugs but sometimes they are necessary. When they are it is important to enlist someone to keep a diary with you to see how the drugs are working and interacting. Just my advice…sometimes we can’t see what others see very quickly. Eventually, hopefully, the right mix will be found for you! I think about you and your situation often.

Tell me what you think.

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: